# SDR AALA20150312006

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 17,604 hours, 6,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T121
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  DURING CLIMB OUT AT FL180, THE RT PACK ILLUMINATED & DID NOT EXTINGUISH AFTER RESET BUTTON PRESSED, ACFT RETURNED.  REPLACED RT TURBINE INLET OVERHEAT SWITCH IAW AMM 21-52-41. REPLACED RT COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-40.  ALSO REFERENCE SDR AALA20150311019.
